# SDR AWXA200100487

- Difficulty date: August 23, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,186 hours, 33,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881150
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - DENT IN FUSELAGE SKIN BS 1017, BETWEEN STR 15R & 16R, .5 INCH LONG X .5 INCH WIDE X .060 DEEP, BEYOND SRM LIMITS. MAINTENANCE CUT OUT DAMAGED AREA AND FABRICATED REPAIR PARTS AND INSTALLED IAW AWA ER 03-5331-01269-DL1.
